# SDR X6PA200040001

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N4498F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680453
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8529245
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE PILOT CONDUCTED A NORMAL PREFLIGHT. APPROXIMATELY 35 MINUTES AFTER TAKE OFF,  THE PILOT NOTICED AN OIL PRESSURE DROP, AND DECLARED AN EMERGENCY. THE PILOT LANDED SAFELY. THE AIRCRAFT'S BELLY WAS FOUND COVERED IN OIL. FURTHER INSPECTION SHOWED THE OIL LEAK COMING FROM THE REAR RIGHT OIL COOLER COOLING FINS.
